# SDR DALA2023121810356

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,703 hours, 35,203 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: AMBER "FAN" ILLUMINATED IN COND PAGE. IN DESCENT. ASSOCIATED W/ MUSTY SMEL. C/A: RESET PER TSM 24-00. NO MORE FAULTS NOTED AT THIS TIME. A/C OK. (LP: 4393842)
